MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZXT5307
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd extension set was leaking the following information was received by the initial reporter with the following verbatim: customer shared that the extension set at the t-port connection was leaking blood during aspirating.Or it would leak saline.Customer said this has happened on 8 extension sets opened by nurses in the ed.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material#: mzxt5307 batch#23119255.It was reported by customer that customer shared that the extension set at the t-port connection was leaking blood during aspirating.Or it would leak saline.Customer said this has happened on 8 extension sets opened by nurses in the ed.Verbatim: customer shared that the extension set at the t-port connection was leaking blood during aspirating.Or it would leak saline.Customer said this has happened on 8 extension sets opened by nurses in the ed.
 
Additional Manufacturer Narrative
It was reported by the customer that the extension set at the t-port connection was leaking blood during aspirating.One photo of material number mzxt5307 was submitted for quality investigation.Evaluation of the photo shows an extension set within a plastic bag.The photo does not show the reported leakage.The customer complaint of leakage could not be confirmed.Due to no physical sample being received, an investigation could not be performed and a root cause could not be determined.A device history record review for model mzxt5307 lot number 23119255 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 22nov2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see narrative below.

Brand Name
BD EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18674929
Report Number9616066-2024-00211
Device Sequence Number7395389
Product Code FPA
UDI-Device Identifier10885403471155
UDI-Public(01)10885403471155
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K171957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZXT5307
Device Lot Number23119255
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2024
Supplement Date Received by Manufacturer04/05/2024
Initial Report FDA Received Date02/09/2024
Supplement Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown